Open Access
2001/2002 Lipschitz Image of Lipschitz Functions
Marianna Csörnyei
Real Anal. Exchange 27(2): 735-738 (2001/2002).


We show that there exists a bi-Lipschitz homeomorphism $f\:RR\to \RR$ and a dense open set $U$ of the space of Lipschitz functions defined on $[0,1]$, for which $\{f\circ g\:, g\in U\}$ is of first category.


Download Citation

Marianna Csörnyei. "Lipschitz Image of Lipschitz Functions." Real Anal. Exchange 27 (2) 735 - 738, 2001/2002.


Published: 2001/2002
First available in Project Euclid: 2 June 2008

zbMATH: 1045.26002
MathSciNet: MR1923162

Primary: 26A24

Keywords: Lipschitz function , measure and category , null set

Rights: Copyright © 2001 Michigan State University Press

Vol.27 • No. 2 • 2001/2002
Back to Top